Supplemented property in the lattices
Serdica Mathematical Journal, Tome 46 (2020) no. 1, pp. 73-88
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Let \(L\) be a lattice with the greatest element 1. In a manner analogous to a module over a ring, we introduce (amply) supplemented filters of \(L\). The basic properties and possible structures of such filters are investigated.
Keywords:
lattices, supplemented filters, amply supplemented filters, hollow filter, 06C05, 06C15
@article{SMJ2_2020_46_1_a5,
author = {Ebrahimi Atani, Shahabaddin and Chenari, Maryam},
title = {Supplemented property in the lattices},
journal = {Serdica Mathematical Journal},
pages = {73--88},
year = {2020},
volume = {46},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2020_46_1_a5/}
}
Ebrahimi Atani, Shahabaddin; Chenari, Maryam. Supplemented property in the lattices. Serdica Mathematical Journal, Tome 46 (2020) no. 1, pp. 73-88. http://geodesic.mathdoc.fr/item/SMJ2_2020_46_1_a5/